The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Zeitschrift für Analysis und ihre Anwendungen


Previous issue  | Next issue  | Most recent Issue | All Issues | ZAA summary
Volume 16, Issue 3, 1997
Metadata
 

’Restricted’ Closed Graph Theorems
Johann Boos and T. Leiger
pp. 503–518
Abstract | Full-Text PDF (1097 KB) | Metadata

Hardy Spaces on Products of Halfplanes and Prediction of Homogeneous Random Fields
R. Cheng and L. Klotz
pp. 519–542
Abstract | Full-Text PDF (1386 KB) | Metadata

Bifurcation from Simple Eigenvalue for Functional-Differential Equations
Eugene Stepanov
pp. 543–563
Abstract | Full-Text PDF (1258 KB) | Metadata

A Multiplier Approach to the Lance-Blecher Theorem
Michael Frank
pp. 565–573
Abstract | Full-Text PDF (798 KB) | Metadata

Finite Section Method in some Algebras of Multiplication and Convolution Operators and a Flip
Steffen Roch, P.A. Santos and Bernd Silbermann
pp. 575–606
Abstract | Full-Text PDF (1709 KB) | Metadata

Nonlinear Geometric Optics for Shock Waves Part I: Scalar Case
Ya-Guang Wang
pp. 607–619
Abstract | Full-Text PDF (772 KB) | Metadata

About the Existence of Solutions of a Boundary Value Problem for a Carathéodory Differential System
G. Anichini and Giuseppe Conti
pp. 621–630
Abstract | Full-Text PDF (738 KB) | Metadata

Differentiability Properties of the Autonomous Composition Operator in Sobolev Spaces
Massimo Lanza de Cristoforis
pp. 631–651
Abstract | Full-Text PDF (1388 KB) | Metadata

Liouville Theorems for Fuchsian-Type Operators on the Heisenberg Group
Maria Rosaria Lancia and Maria Vittoria Marchi
pp. 653–668
Abstract | Full-Text PDF (986 KB) | Metadata

Marcinkiewicz-Zygmund-Type Inequalities Trigonometric Interpolation on Non-Uniform Grids and Unconditional Schauder Bases in Besov Spaces on the Torus
Konstantin V. Runovski and Winfried Sickel
pp. 669–687
Abstract | Full-Text PDF (1124 KB) | Metadata

Convergence Results for Discrete Trigonometric Collocation Methods with Product Integration in Hölder-Zygmund Spaces
L. Schroderus
pp. 689–708
Abstract | Full-Text PDF (1175 KB) | Metadata

About Strongly Fejér Monotone Mappings and Their Relaxations
Dieter Schott
pp. 709–726
Abstract | Full-Text PDF (1120 KB) | Metadata

Peano Kernels of Non-Integer Order
K. Diethelm
pp. 727–738
Abstract | Full-Text PDF (816 KB) | Metadata

The Skew Derivative Problem in the Exterior of Open Curves in a Plane
P.A. Krutitskii
pp. 739–747
Abstract | Full-Text PDF (698 KB) | Metadata

Oscillation and Non-Oscillation Theorems for a Class of Second Order Quasilinear Difference Equations
E. Thandapani and R. Arul
pp. 749–759
Abstract | Full-Text PDF (913 KB) | Metadata

Approximate Solutions for Multiple Stochastic Equations with Respect to Semimartingales
Constantin Tudor and M. Tudor
pp. 761–768
Abstract | Full-Text PDF (669 KB) | Metadata

On the Local Property of Factored Fourier Series
H. Bor
pp. 769–773
Abstract | Full-Text PDF (591 KB) | Metadata